# SDR WTAA970200

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: 102038594501
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - NOSE A SYSTEM INTRANSIT LIGHT REPORTED INTERMITTENT WITH GEAR RETRACTED.  B SYSTEM INDICATION NORMAL.  MAINTENANCE REPLACED LANDING GEAR SELECTOR HANDLE.  LANDING GEAR POSITION INDICATION NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
